The solvability of non L 2 solvable operators
Journées équations aux dérivées partielles, (1996), article no. 10, 11 p.
@article{JEDP_1996____A10_0,
     author = {Dencker, Nils},
     title = {The solvability of non $L^2$ solvable operators},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1996},
     zbl = {0885.35151},
     mrnumber = {97i:35201},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1996____A10_0}
}
Dencker, Nils. The solvability of non $L^2$ solvable operators. Journées équations aux dérivées partielles,  (1996), article  no. 10, 11 p. http://www.numdam.org/item/JEDP_1996____A10_0/

1. R. Beals and C. Fefferman, On local solvability of linear partial differential equations, Ann. of Math. 97, (1973), 482-498. | MR 50 #5233 | Zbl 0256.35002

2. L. Hörmander, The analysis of linear partial differential operators, vol. I-IV, Springer Verlag, Berlin, Heidelberg, New York, Tokyo, 1983-1985. | Zbl 0601.35001

3. N. Lerner, Sufficiency of condition (Ѱ) for local solvability in two dimensions, Ann. of Math. 128 (1988), 243-258. | MR 90a:35242 | Zbl 0682.35112

4. N. Lerner, Nonsolvability in L2 for a first order operator satisfying condition (Ѱ), Ann. of Math. 139 (1994), 363-393. | MR 95g:35222 | Zbl 0818.35152

5. L. Nirenberg and F. Treves, On local solvability of linear partial differential equations. Part I : Necessary conditions, Comm. Pure Appl. Math. 23 (1970), 1-38 ; Part II : Sufficient conditions, Comm. Pure Appl. Math. 23 (1970), 459-509 ; Correction, Comm. Pure Appl. Math. 24 (1971), 279-288. | MR 41 #9064a | Zbl 0208.35902

6. J.-M. Trépreau, Sur la résolubilité analytique microlocale des opérateurs pseudodifférentiels de type principal, Thèse, Université de Reims, 1984. | Numdam | Zbl 0489.35082